Based on fixed point index, the paper develops a theory of existence, localization and multiplicity of solutions to first-order differential systems subject to linear nonlocal conditions.
The main features concern the role of the support of the nonlocal condition and the positivity of solutions which is only required on a prescribed subinterval.
Several examples of problems admitting at least one, two, or sequences of such solutions are included, and numerical solutions are obtained using the Mathematica shooting program with starting initial conditions suggested by the theoretical localization results.
See the expanding block below.
V. Ilea, A. Novac, D. Otrocol, R. Precup, Solutions with a prescribed interval of positivity for differential systems with nonlocal conditions, Appl. Math. Comput., 375 (2020), doi: 10.1016/j.amc.2020.125092
Applied Mathematics and Computation
Google Scholar Profile
 D.R. Anderson, Existence of three solutions for a first-order problem with nonlinear nonlocal boundary conditions, J. Math. Anal. Appl. 408 (2013) 318–323.
 A. Boucherif, R. Precup, On nonlocal initial value problems for first order differential equations, Fixed Point Theory 4 (2003) 205–212.
 O. Bolojan-Nica, G. Infante, R. Precup, Existence results for systems with coupled nonlocal initial conditions, Nonlinear Anal. 94 (2014) 231–242.
 T. Cardinali, R. Precup, P. Rubbioni, A unified existence theory for evolution equations and systems under nonlocal conditions, J. Math. Anal. Appl. 432 (2015) 1039–1057.
 N. Cioranescu, Sur les conditions linéaires dans l’intégration des équations différentielles ordinaires, Math. Z. 35 (1932) 601–608.
 R. Conti, Recent trends in the theory of boundary value problems for ordinary differential equations, Boll. Un. Mat. Ital. 22 (1967) 135–178.
 K. Deimling, Nonlinear Functional Analysis, Springer, Berlin, 1985.
 D.-R. Herlea, Existence and localization of positive solutions to first order differential systems with nonlocal conditions, Stud. Univ. Babes¸ -Bolyai Math. 59 (2014) 221–231.
 J. Mawhin, K. Szymanska-Debowska, Convex sets, fixed points and first order systems with nonlocal boundary conditions at resonance, J. Nonlinear Convex Anal. 18 (2017) 149–160.
 O. Nica, R. Precup, On the non-local initial value problems for first order differential systems, Stud. Univ. Babes¸ -Bolyai Math. 56 (2011) 113–125.
 A. Novac, R. Precup, Theory and computation for multiple positive solutions of non-local problems at resonance, J. Appl. Anal. Comput. 8 (2018) 486–497.
 S.K. Ntouyas, Nonlocal initial and boundary value problems: a survey, in: A. Cañada, P. Drábek, A. Fonda (Eds.), Handbook of Differential Equations: Ordinary Differential Equations. Vol 2, Elsevier, Amsterdam, 2005, pp. 461–557.
 G. Infante, Positive solutions of nonlocal boundary value problems with singularities, Discrete Contin. Dyn. Syst., 7th AIMS Conference, suppl. (2009) 377–384.
 R. Precup, D. Trif, Multiple positive solutions of non-local initial value problems for first order differential systems, Nonlinear Anal. 75 (2012) 5961–5970.
 A. Štikonas, A survey on stationary problems, Green’s functions and spectrum of Sturm–Liouville problem with nonlocal boundary conditions, Nonlinear Anal. Model. Control 19 (2014) 301–334.
 J.R.L. Webb, G. Infante, Positive solutions of nonlocal initial boundary value problems involving integral conditions, NoDEA Nonlinear Differ. Eq. Appl. 15 (2008) 45–67.
 W.M. Whyburn, Differential equations with general boundary conditions, Bull. Amer. Math. Soc. 48 (1942) 692–704.
 M. Zima, Positive solutions for a nonlocal resonant problem of first order, in: P. Drygas,S. Rogosin (Eds.), Modern Problems in Applied Analysis, Birkhäuser, 2018, pp. 203–2